Quick search
Go!

STRONGLY θ-PRE-I-CONTINUOUS FUNCTIONS


SAZIYE YUKSEL 1, TUGBA HAN SIMSEKLER 2, ZEHRA G. ERGUL 3, TAKASHI NOIRI 4
1. Selcuk University, Faculty of Science, Department of Mathematics, 42031 Konya,Turkey, e-mail: syuksel@selcuk.edu.tr
2. Selcuk University, Faculty of Science, Department of Mathematics, 42031 Konya,Turkey, e-mail : tsimsekler@hotmail.com
3. Ahi Evran University, Faculty of Science, Department of Mathematics, 40100 Kirsehir, Turkey, email: zehramguzel@hotmail.com
4. Shiokita-Cho, Hinagu, Yatsusuhiro-Shi, Kumamota-Ken, 869-5142, JAPAN, e-mail: t.noiri@nifty.com

Issue:

SSRSMI, Number 2, Volume XX

Section:

Volume 20, Number 2

Abstract:

The topology τ of a space is enlarged to a topology τ* using an ideal I whose members are disjoint with the members of τ. Many relations between topological concepts with respect to τ and τ* are obtained. The aim of this paper is to define a new type of functions called strongly θ-pre-I-continuous functions and to obtain some properties of this new notion.

Keywords:

local function, weakly I-precontinuous, strongly θ-pre-I-continuous.

Code [ID]:

SSRSMI201002V20S01A0012 [0003294]

Full paper:

Download pdf


Copyright (c) 1995-2007 University of Bacu